# SDR UPS01535538

- Difficulty date: April 7, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Part number: 402112
- Condition: Inoperative
- Location: Light Switch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT SWITCH GUARD WILL NOT OPERATE PROPERLY.  LIGHT SWITCH MUST BE POSITIONED MANUALLY     REPLACED SWITCH GUARD, OP CHECK OK
